advertisement
Question
Posted by: G+ | 2008/08/21

Meds question

Good day CS,

I was using Zoloft for 7 months but it was changed to Wellbutrin due to some side effects I had. I started with the Wellbutrin on Monday My Question is: Is it normal to feel so sad now, is it my body adjusting to the new meds and I must wait is out or must I go back to my Dr. I cry over the smallest things!

Thanks for your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

One's bodty always needs to adjust to the presence of new meds, of whatever kind ; and most work by gradually changing some aspects of the way our body handles certain chemicals, so the effects isn't usually sudden. Also, with depression, sometimes it may seem paradoxical, but one may feel sadder BECAUSE the treatment is beginning to work, as one may have been numb in the depths of the depression, as as it just starts to lift, one may be less numb though still sad. Its generally worth waiting it out for a coule of weeks unless something alarming develops. Wellbutrin is an effective antidepressant, and usually lacks the side-effects of reducing libido, which so many others have, so its worth trying
Let us know in a few days how its going

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement